Vol. 89, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Archimedean lattice-ordered fields that are algebraic over their o-subfields

Niels Schwartz

Vol. 89 (1980), No. 1, 189–198
Abstract

Several properties of archimedean lattice-ordered fields which are algebraic over their o-subfield will be shown to be equivalent. Among these properties are the following: Two geometric descriptions of the positive cone. A sufficient condition for an intermediate field of the lattice-ordered field and its o-subfield to be lattice-ordered. A description of the additive structure of the lattice-ordered field. Two statements on the extendibility of lattice orders to total orders. A statement on the extendibility of a given lattice order to a lattice order on a real closure.

Mathematical Subject Classification 2000
Primary: 06F25
Secondary: 12J15
Milestones
Received: 27 October 1978
Revised: 22 June 1979
Published: 1 July 1980
Authors
Niels Schwartz